Academic Journal

On K-sublinear set-valued maps

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: On K-sublinear set-valued maps
Συγγραφείς: Jabłońska, ElizaAff1, IDs1099802500664y_cor1
Πηγή: Periodica Mathematica Hungarica. 91(2):452-460
Βάση Δεδομένων: Springer Nature Journals
FullText Text:
  Availability: 0
Header DbId: edssjs
DbLabel: Springer Nature Journals
An: edssjs.356FC014
RelevancyScore: 1015
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 1014.85827636719
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: On K-sublinear set-valued maps
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Jabłońska%2C+Eliza%22">Jabłońska, Eliza</searchLink><relatesTo>Aff1, IDs1099802500664y_cor1</relatesTo>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <i>Periodica Mathematica Hungarica</i>. 91(2):452-460
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edssjs&AN=edssjs.356FC014
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1007/s10998-025-00664-y
    Languages:
      – Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 9
        StartPage: 452
    Titles:
      – TitleFull: On K-sublinear set-valued maps
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Jabłońska, Eliza
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 12
              Type: published
              Y: 2025
          Identifiers:
            – Type: issn-print
              Value: 00315303
            – Type: issn-print
              Value: 15882829
          Numbering:
            – Type: volume
              Value: 91
            – Type: issue
              Value: 2
          Titles:
            – TitleFull: Periodica Mathematica Hungarica
              Type: main
ResultId 1